# SDR HEEA0011733

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007Y
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314038S
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ANGLE OF BEND ON LONGERON AFT END NOT CORRECT.  ORIGINAL PART 55 DEGREES.  NEW PART 69 DEGREES.
